# SDR UALA2009081102448

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,422 hours, 11,840 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 311
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR INOPERATIVE.  MM COMMENTS:  APU GENERATOR SHUTDOWN AT DEPARTURE.  RECYCLED SWITCH, NO HELP.  REPLACED APU GCU.  OPS CHECK NORMAL ON GROUND.
